Home :: Pain Relief & Remedies :: Advil Congestion Relief Tablet 1's - 50 count

Advil Congestion Relief Tablet 1's - 50 count

Advil Congestion Relief Tablet 1's - 50 count
Advil Congestion Relief Coated Tablets help relieve the uncomfortable symptoms of the common cold or flu. They can reduce headaches, fevers, sinus pressure, nasal congestion and minor body aches. These congestion-relief tablets use a non-drowsy formula to help you stay more alert and productive.
Warnings:
Warning Text: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use And seek medical help right away.;This product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed.
Ingredients:
Inactive Ingredients: Acesulfame Potassium, Artificial Flavor, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Sodium Lauryl Sulfate, Stearic Acid, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum. *Nonsteroidal anti-inflammatory drug.
Active Ingredients: Ibuprofen 200mg (nsaid)*;Phenylephrine HCl 10mg
Directions:
Dosage: (In each tablet)
Instructions: Do not take more than directed. Adults And children 12 years of age And over take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children under 12 years of age do not use because this product contains too much medication for children under this age.;Product inside sealed in plastic blister with foil backing. Do not use if plastic blister or foil barrier is broken. Read And keep carton for complete warnings And information.
Details
Part Number 4592
Weight 1.00 lbs
 
Price: $19.99
Options
Quantity
18 oz. Boston Round Bottle w/Pump Silkscreened Body Wash
18 oz. Boston Round Bottle w/Pump Silkscreened Conditioner
18 oz. Boston Round Bottle w/Pump Silkscreened Shampoo
18 oz. Boston Round Bottle w/Pump Silkscreened Body Wash 18 oz. Boston Round Bottle w/Pump Silkscreened Conditioner 18 oz. Boston Round Bottle w/Pump Silkscreened Shampoo
$7.00
$7.00
$7.00
 
Acqua Di Gio Cologne for MEN 3.4 oz. Spray
Acrylic Box All Purpose
Acrylic Mouthwash Enclosure Smoked 1.5 liter
Acqua Di Gio Cologne for MEN 3.4 oz. Spray Acrylic Box All Purpose Acrylic Mouthwash Enclosure Smoked 1.5 liter
$82.00
$6.99
$49.99
 
Advil LIQUI-GELS 2's - 50 count
Advil LIQUI-GELS 240 count bottle
Advil LIQUI-GELS 2's - 50 count Advil LIQUI-GELS 240 count bottle
$15.79
$24.39